# SDR CA131118002

- Difficulty date: October 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING START, THE NG RAISED RAPIDLY UP TO 45 PERCENT TO 85-90 PERCENT IN 2-3 SEC. THE PILOT IN CHARGE SHUTDOWN AND SECURED THE ENGINE.  DURING THE ON GROUND TROUBLESHOOTING THE SUBSEQUENT ENGINE STARTS WERE NORMAL.  THE INSPECTION OF THE DRAIN LINE AT BOTTOM OF FCU REVEALED FUEL HAS LEAKED FROM THE DRAIN LINE.  3 MORE ENGINE STARTS WERE PERFORMED AND THE DRAIN LINE SHOWED MORE FUEL. THE INSPECTION OF THE FUEL INLET FILTER FOR CONTAMINATION REVEALED 10 METAL FLAKES OF APPROXIMATELY 1MM IN SIZE.  THE OPERATOR SUSPECTED A FUEL LEAK FROM THE FCU AND PUMP AND ELECTED TO REPLACE THIS PARTS. PARTS WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
